| Model Number |
SP FBRTAK RC FBRTPE BLK/BLU & STTPE BLU |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 12/21/2023, it was reported by a sales representative via email that an ar-3652ttsp fibertak rc suture shredded while being pulled with a fibertape retriever.This was discovered during an rcr procedure on (b)(6) 2023.Additional information received indicates that all the broken sutures were removed from inside the patient, and the case was completed using an ar-2324bcctt biocomposite swivelock c.The case was not delayed, and the patient suffered no negative effects on or after the surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: the complaint allegation was not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to use error, as a break can be caused by pulling or adjusting the strands along a sharp or rough edge.